I got my shot the first day of my period, which usually lasts 7 days, but for the first time ever my period stopped after 3 days and had SLIGHT blood for maybe two days after that then i was gold. Three weeks later exactly i started getting brown discharge progressively getting worse for almost a week now. Is this from my previous period and my body is acting like its a new period just a week early? Or is my uterus developing more
It really helps if you don't try to figure it out and just realize that this stuff happens with the shot, particularly the first one. You may not have a period at all when this stops. Our bodies don't make a whole lot of sense when it comes to hormones. You can feel safe that you're protected no matter whether or not you're bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 25 Jul 2016 • 0 answers
Posted 10 Oct 2016 • 2 answers
Posted 24 Nov 2016 • 1 answer
Posted 2 days 6 hours ago • 2 answers